# SDR VTZA98177

- Difficulty date: April 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 901
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 106A703056A
- Condition: Req'D Service
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 6598 - IAD-RDU - DURING TAKEOFF, MADE AN UNSCHEDULED LANDING AND AT IAD DUE TO LANDING GEAR WOULD NOT RETRACT.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND FOUND NOSE STRUT STUCK.  MAINTENANCE DESERVICED STRUT AND RESERVICED STRUT AND PERFORMED GEAR SWING.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE. (M)
